Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. A. Mikhalev Y. A. Bahturin, V. M. Petrogradsky
Title: Infinite dimensional Lie superalgebras
Additional book information: de Gruyter Expositions in Mathematics, vol. 7, Walter de Gruyter, Berlin and New York, 1992, 250 pp., US$89.00. ISBN 3-11-012974-4.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Eric Behr
Journal: Bull. Amer. Math. Soc. 31 (1994), 91-93
American Mathematical Society